# SDR SWIA201743939

- Difficulty date: November 1, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 34,105 hours, 31,638 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYSTEM 3 FAILED DURING CRUISE FLIGHT.  ZERO PSI. COMPLIED WITH QRH.  DECLARED EMERGENCY.  PERFORMED A FREEFALL EXTENSION OF LANDING GEAR. R & R THE HYD PUMP 3A AND 3B IAW AMM.  R & R THE O-RING BETWEEN THE PUMP AND THE BALL ATTENUATOR.   LEAK CHECKED GOOD.
